Results 1 to 7 of 7
Like Tree3Likes
  • 3 Post By Cuz

Thread: liver pain from clenbuterol?

  1. #1
    morton30 is offline Associate Member
    Join Date
    Jul 2018
    Posts
    176

    liver pain from clenbuterol?

    Hi everyone ive started to trim up for the summer im on trt about a month ago i tried some clen for the first time after about a week the area where my liver is started feeling tight and when i flexed my stomach it would push out more on the right side like swelling so i dropped then clen and went to the doctor he put it down to a dbol cycle i done many months ago . and he said come back if it gets worse anyway the tightness/pain went. and few days ago i done another 20mcg clen and towards the end of the day the feeling was there again anyone else have this my understanding clen is not suppose to be hepatoxic ive done dbol and anadrol in the past and never had this. anyone have a similar experience?

  2. #2
    Test Monsterone's Avatar
    Test Monsterone is online now Anabolic Member
    Join Date
    Jun 2018
    Posts
    2,206
    You can't be certain of what you took. Any pill you take has to be processed by the liver.

  3. #3
    morton30 is offline Associate Member
    Join Date
    Jul 2018
    Posts
    176
    Here are the ones I have balkan. I trust the source been using them for years. Suppose it might be worth trying another ugl clen is cheap strange though everyone seems to big balkan up alot

    liver pain from clenbuterol?-20210113_000812.jpg
    Last edited by morton30; 01-12-2021 at 06:21 PM.

  4. #4
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,646
    Bro if your liver is actually sticking out of your stomach when you flex you got major problems. Either you have a serious hernia , a possible tumor, or even worse. Clen should be the last of your worries. Kinda wild story, your doc narrowed it down to a dbol cycle previously? Think id find a second doc asap
    Honkey_Kong, clarky. and ksingh93 like this.

  5. #5
    teedoff is offline Junior Member
    Join Date
    Jan 2021
    Posts
    101
    Never heard of this either. I've take clen a few times, and it just gives me the shakes bad. So bad I wont take it any more.

  6. #6
    SteroidKiwi is offline New Member
    Join Date
    Jan 2021
    Posts
    20
    Yeah Cuz can be right.

  7. #7
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,588
    Quote Originally Posted by cuz View Post
    bro if your liver is actually sticking out of your stomach when you flex you got major problems. Either you have a serious hernia , a possible tumor, or even worse. Clen should be the last of your worries. Kinda wild story, your doc narrowed it down to a dbol cycle previously? Think id find a second doc asap
    x2...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •